Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
High order cut finite element methods for the Stokes problem
Center for Biomedical Computing, Simula Research Laboratory.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg.
2015 (English)In: Advanced Modeling and Simulation in Engineering Sciences, ISSN 2213-7467, Vol. 2, no 1, 1-23 p., 24Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We develop a high order cut finite element method for the Stokes problem based on general inf-sup stable finite element spaces. We focus in particular on composite meshes consisting of one mesh that overlaps another. The method is based on a Nitsche formulation of the interface condition together with a stabilization term. Starting from inf-sup stable spaces on the two meshes, we prove that the resulting composite method is indeed inf-sup stable and as a consequence optimal a priori error estimates hold.

Place, publisher, year, edition, pages
Springer, 2015. Vol. 2, no 1, 1-23 p., 24
Keyword [en]
Interface problem, High order, Stokes problem, Nitsche’s method, Unfitted finite element methods
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-114526DOI: 10.1186/s40323-015-0043-7OAI: oai:DiVA.org:umu-114526DiVA: diva2:896710
Funder
Swedish Foundation for Strategic Research , AM13-0029Swedish Research Council, 2013-4708Swedish Research Council, 2014-6093
Note

The work was also supported by The Research Council of Norway through a Centres of Excellence grant to the Center for Biomedical Computing at Simula Research Laboratory, project number 179578.

Available from: 2016-01-22 Created: 2016-01-22 Last updated: 2016-02-25Bibliographically approved

Open Access in DiVA

fulltext(2949 kB)101 downloads
File information
File name FULLTEXT01.pdfFile size 2949 kBChecksum SHA-512
3c1c55adbc6fdd51e2da7cf4bbe7dbfb7b612b4c59d27361158b0d2375464efeb391ca7f483e7e3a05a0681a3d860d934ff30009b0f278bb79c26ca5f1d7faaf
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Larson, Mats G.
By organisation
Department of Mathematics and Mathematical Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 101 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 452 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf